Depersonalization and Sentraline/Zoloft
Hello, I have battled with Anxiety/Panic Disorder since I've been 15, currently now I am 20 years old. My whole life I have been able to deal with the effects and attacks but recently (over the past year) my life's quality has been at a steady decline and my panic attacks have increased dramatically (constant anxiety and an attack at least once a day). I finally hit my limit and had to go to the hospital ending with trying Sentraline/Zoloft and Ativian for my attacks. Yes I have heard Zoloft's notorious side effects in which I had dealt with starting my dose out at 25mg. But about after 2 or 3 weeks my anxiety returned and I finally decided to up my dose. Now I have been on 50mg for about a week now and notice that I have less panic attacks and anxiety about certain things but have been hit by this trainwreck of depersonalization. I have had depersonalization before taking zoloft but it started to go away then increased after a few days after increasing my dose. Depersonalization is a terrifying experience and I continously feel like I am on the brink of death, something is wrong with me, I'm dreaming, maybe I'm dead... either way it ends with me breaking down into tears until I can calm myself down or take the ativian. Has anyone else experienced depersonalization with increasing the dose of zoloft? How long does this side effect last? Will it go away? Please Help I feel like I am out of my mind and options!!